Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Paul Turán
Title: On a new method of analysis and its applications
Additional book information: John Wiley & Sons, Inc., Somerset, New Jersey, 1984, xvi + 584 pp., $49.95. ISBN 0471-89255-6.

References [Enhancements On Off] (What's this?)

  • 1. H. Bohr, Über das Verhalten von ζ(s) in der Halbebene σ > 1, Gött. Nachr. (1911), 409-428.
  • 2. H. Bohr, Sur l'existence des valeurs arbitrairement petites de la fonction ζ(s) = ζ(σ + it) de Riemann pour σ > 1, Oversigt Vidensk. Selsk. Kobenhaven (1911), 201-208.
  • 3. W. Dale Brownawell, On the development of Gel′fond’s method, Number theory, Carbondale 1979 (Proc. Southern Illinois Conf., Southern Illinois Univ., Carbondale, Ill., 1979) Lecture Notes in Math., vol. 751, Springer, Berlin, 1979, pp. 18–44. MR 564921
  • 4. G. V. \cyr{C}hudnovskiĭ and G. V. Čudnovskiĭ, Nekotorye analiticheskie metody v teorii transtsendentnykh chisel, Akad. Nauk Ukrain. SSR Inst. Mat., Kiev, 1974 (Russian). Preprint IM-74-8. MR 0434972
  • 5. J. E. Littlewood, Sur la distribution des nombres premiers, C. R. Acad. Sci. Paris 158 (1914), 1869-1872.
  • 6. G. Pólya, Über das Vorzeichen des Restgliedes im Primzahlsatz, Gött. Nachr. (1930), 19-27.
  • 7. R. Tijdeman, An auxiliary result in the theory of transcendental numbers, J. Number Theory 5 (1973), 80–94. MR 0316395
  • 8. P. Turán, On a property of the stable or conditionally stable solutions of systems of non-linear differential equations, Ann. Mat. Pura Appl. (4) 48 (1959), 333–340. MR 0110853
  • 9. P. Turán, A remark on the heat-equation, J. Analyse Math. 14 (1965), 443–448. MR 0177212
  • 10. Marc Voorhoeve, Zeros of exponential polynomials, Rijksuniversiteit te Leiden, Leiden, 1977 (English, with Dutch summary). Doctoral dissertation, University of Leiden, Leiden. MR 0444917

Review Information:

Reviewer: R. Tijdeman
Journal: Bull. Amer. Math. Soc. 14 (1986), 318-322
DOI: https://doi.org/10.1090/S0273-0979-1986-15456-X